Join us   Log in  

INTERNATIONAL JOURNAL OF ENGINEERING, SCIENCE AND - Volume 6, Issue 8,, December 2017 (Special Issue)

Pages: 71-79
Print Article   Download XML  Download PDF

Hermite Wavelet Based Method for the Numerical Solution of Linear and Nonlinear Delay Differential Equations

Author: S. C. Shiralashetti ?a B. S. Hoogar **b Kumbinarasaiah S***c

Category: Engineering, Science and Mathematics


The theory and application of Delay Differential Equations (DDE's) have recently drawn a great deal of attention from Scientists, mathematicians and other disciplines. In this paper, Hermite Wavelet based Numerical Method for the solution of Delay Differential Equations (DDE's) is presented. The method is based on Hermite Polynomials. The present method reduces the computational difficulties of the other traditional methods and all the calculations can be made simple manipulations. Some illustrative numerical experiments are included to demonstrate the validity and applicability of the present technique. Comparison of numerical results explicitly reflects the high level of accuracy and reliability.

Keywords: Hermite wavelet (HW), Delay Differential Equations (DDE's), Limit Point